# SDR DL72S992116

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Cracked
- Location: S Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA LTR CHK D-2 9/21/99, 1 CRACK ON S-DUCT HOUSING RT SIDE AT UPPER END OF PANEL 9524.  REPAIRED PER MM 54-30-0.
